Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 7, Number 41
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Addendum to a guide to tables on punched cards
Gertrude Blanch and Everett C. Yowell PDF
Math. Comp. 7 (1953), 1-6
The sieve problem for all-purpose computers
D. H. Lehmer PDF
Math. Comp. 7 (1953), 6-14
The use of large intervals in finite-difference equations
L. Fox PDF
Math. Comp. 7 (1953), 14-18
Monte Carlo matrix inversion and recurrent events
H. P. Edmundson PDF
Math. Comp. 7 (1953), 18-21
Recent Mathematical Tables
Math. Comp. 7 (1953), 21-31
Mathematical Tables—Errata
Math. Comp. 7 (1953), 31-33
Unpublished Mathematical Tables
Math. Comp. 7 (1953), 33-34
Automatic Computing Machinery
Math. Comp. 7 (1953), 34-60
Floating operations on the EDSAC
R. A. Brooker and D. J. Wheeler PDF
Math. Comp. 7 (1953), 37-47
Other Aids to Computation
Math. Comp. 7 (1953), 61-67
Analogue calculation of polynomial and trigonometric expansions
Max G. Scherberg and John F. Riordan PDF
Math. Comp. 7 (1953), 61-65
Math. Comp. 7 (1953), 67-72
Math. Comp. 7 (1953), 72